Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 2912
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 

    Article Cited by others

LETTER TO EDITOR

Diagnostic criteria for drug rash and eosinophilia with systemic symptoms

Pannu Ashok Kumar, Saroch Atul

Year : 2017| Volume: 6| Issue : 3 | Page no: 693-694

   This article has been cited by
 
1 Myocarditis and Drug Rash With Eosinophilia and Systemic Symptoms Syndrome: A Deadly Combination
Angel C De La Cruz,Shoaib Ashraf,Nikee Shrestha,Muhammad Saad
Cureus. 2021;
[Pubmed]  [Google Scholar] [DOI]
2 Drug Rash With Eosinophilia and Systemic Symptoms: Diagnosis and Management
Garrett Dylan Blaker
The Journal for Nurse Practitioners. 2021;
[Pubmed]  [Google Scholar] [DOI]
3 Oxcarbazepine-induced Steven–Johnson syndrome
GangaRaju Godasi,RajKiran Donthu,RajaRama Maohara Sai Godasi
Archives of Mental Health. 2021; 0(0): 0
[Pubmed]  [Google Scholar] [DOI]
4 Atypical Manifestation of DRESS Syndrome
Christopher Hakim,Constantine Melitas,Eric Nguyen,Kha Ngo
Case Reports in Gastrointestinal Medicine. 2020; 2020: 1
[Pubmed]  [Google Scholar] [DOI]
5 First case report in Latin America: Oral treatment of multidrug-resistant tuberculosis with delamanid and bedaquiline in combination with linezolid, moxifloxacin and clofazimine following a DRESS syndrome in a peruvian patient
S. Pecho-Silva,A.C. Navarro-Solsol
Pulmonology. 2020;
[Pubmed]  [Google Scholar] [DOI]

 

Read this article